On the norms of quaternionic extensions of real and complex linear mappings

Daniel Alpay, M. Elena Luna-Elizarrarás, Michael Shapiro

Research output: Contribution to conferencePaper

2 Citations (Scopus)

Abstract

We study the connections between the norms of bounded operators on real and complex normed spaces, and with range in quaternionic spaces, and of their quaternionic extensions. We study some aspects of the relations between the quaternionization and the complexification of an inner product real space. The problems that arise when /t-linear mappings are defined for the quaternionic case, are considered too. Copyright © 2006 John Wiley & Sons, Ltd.
Original languageAmerican English
Pages1005-1036
Number of pages901
DOIs
StatePublished - 1 Jun 2007
EventMathematical Methods in the Applied Sciences -
Duration: 1 Jun 2007 → …

Conference

ConferenceMathematical Methods in the Applied Sciences
Period1/06/07 → …

Fingerprint

Norm
Complexification
Bounded Operator
Normed Space
Scalar, inner or dot product
Range of data

Cite this

Alpay, D., Luna-Elizarrarás, M. E., & Shapiro, M. (2007). On the norms of quaternionic extensions of real and complex linear mappings. 1005-1036. Paper presented at Mathematical Methods in the Applied Sciences, . https://doi.org/10.1002/mma.822
Alpay, Daniel ; Luna-Elizarrarás, M. Elena ; Shapiro, Michael. / On the norms of quaternionic extensions of real and complex linear mappings. Paper presented at Mathematical Methods in the Applied Sciences, .901 p.
@conference{863eb04110b543bb89c6eda3fd962ace,
title = "On the norms of quaternionic extensions of real and complex linear mappings",
abstract = "We study the connections between the norms of bounded operators on real and complex normed spaces, and with range in quaternionic spaces, and of their quaternionic extensions. We study some aspects of the relations between the quaternionization and the complexification of an inner product real space. The problems that arise when /t-linear mappings are defined for the quaternionic case, are considered too. Copyright {\circledC} 2006 John Wiley & Sons, Ltd.",
author = "Daniel Alpay and Luna-Elizarrar{\'a}s, {M. Elena} and Michael Shapiro",
year = "2007",
month = "6",
day = "1",
doi = "10.1002/mma.822",
language = "American English",
pages = "1005--1036",
note = "Mathematical Methods in the Applied Sciences ; Conference date: 01-06-2007",

}

Alpay, D, Luna-Elizarrarás, ME & Shapiro, M 2007, 'On the norms of quaternionic extensions of real and complex linear mappings', Paper presented at Mathematical Methods in the Applied Sciences, 1/06/07 pp. 1005-1036. https://doi.org/10.1002/mma.822

On the norms of quaternionic extensions of real and complex linear mappings. / Alpay, Daniel; Luna-Elizarrarás, M. Elena; Shapiro, Michael.

2007. 1005-1036 Paper presented at Mathematical Methods in the Applied Sciences, .

Research output: Contribution to conferencePaper

TY - CONF

T1 - On the norms of quaternionic extensions of real and complex linear mappings

AU - Alpay, Daniel

AU - Luna-Elizarrarás, M. Elena

AU - Shapiro, Michael

PY - 2007/6/1

Y1 - 2007/6/1

N2 - We study the connections between the norms of bounded operators on real and complex normed spaces, and with range in quaternionic spaces, and of their quaternionic extensions. We study some aspects of the relations between the quaternionization and the complexification of an inner product real space. The problems that arise when /t-linear mappings are defined for the quaternionic case, are considered too. Copyright © 2006 John Wiley & Sons, Ltd.

AB - We study the connections between the norms of bounded operators on real and complex normed spaces, and with range in quaternionic spaces, and of their quaternionic extensions. We study some aspects of the relations between the quaternionization and the complexification of an inner product real space. The problems that arise when /t-linear mappings are defined for the quaternionic case, are considered too. Copyright © 2006 John Wiley & Sons, Ltd.

UR - https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=34249330264&origin=inward

UR - https://www.scopus.com/inward/citedby.uri?partnerID=HzOxMe3b&scp=34249330264&origin=inward

U2 - 10.1002/mma.822

DO - 10.1002/mma.822

M3 - Paper

SP - 1005

EP - 1036

ER -

Alpay D, Luna-Elizarrarás ME, Shapiro M. On the norms of quaternionic extensions of real and complex linear mappings. 2007. Paper presented at Mathematical Methods in the Applied Sciences, . https://doi.org/10.1002/mma.822